Is it ok to take adderall(adderrall) if you are on vyvanse
Hey I am worried about my sister! She is on Vyvanse right now at thiry mgs but does NOT take it daily. Her husband takes twenty mgs of Adderall (adderrall) daily, and sometimes she will take an adderall (adderrall) instead of a vyvanse. Is this safe?? I don't think she is taking them at the same time but, is it safe for her to take an adderall (adderrall) on occasion? She claims the adderall (adderrall) gives her more energy than the vyvanse so she takes it when she has a night that she is working late and so on. I am just making sure this is not harmful to her, I am a recoverying addict and am scared I am seeing the same signs in her.......
Both husband and wife are on uppers. Who prescribed their medications? What are the diagnoses that determined the treatments? Or are they getting this stuff on the street? If the wife uses Adderall (adderrall) (speed) for energy, that suggests she does not have ADD.
Essentially Vyvanse has a much slower onset than adderall (adderrall), which is why she is taking the adderall (adderrall) for a boost of energy. I agree with allmymarbles, it sounds like she is using this as speed. If she had ADHD, it would not be giving her this boost.
it is not safe for your sister to take the adderall (adderrall) ,as others have said addreall is just like speed and it has very bad side effects.
if you look up the side effects for adderall (adderrall) you will see what can happen to your sister and her husband .it doesn't give you all of the side effects but does give you some of them.also tell your sister to look up if anyone has every died from taken adderall (adderrall).don't mean to scare you.
and as you know you shouldn't take something that was not giving to you by a doctor to take.And even Doctors these days give out these drugs like they are candy and many people use these drugs as if they can't do anything with out them.
they should be useing Vitamin B6 AND B12 and Omega 3-6-9 these can help and dont have the bad side effects.
Adderall feels like speed when someone does not really have adhd. It calms someone with adhd . . . hence your sister is using it inappropriately. Adderall (adderrall) has its place but not for this purpose.
I started out on Vyvanse, then due to insurance went to generic Adderall (adderrall). I found Vyvanse to work much better, so I think I solved the insurance problem and I'm going to go back on Vyvance soon after I finish my Adderall (adderrall) generic. I found no transition problem between the two medicines.
All these meds are really the same sort of thing. But it isn't wise to mix medicines. I know doctors would not like this. It doesn't even sound like it is her medicine, she needs her own prescription. Side-effects can differ with different drugs, so it would be hard to tell what is coming from which. Another thing is the different strengths. It's not safe switching around like that without doctor approval. It might not be that Adderall (adderrall) helps her more, it could just be a higher dosage helps her. Another thing is that I think it is illegal to share prescriptions, especially controlled substances which these are.
I am a psychopharmacologist and prescribe both Vyvanse and Adderall (adderrall), sometimes simultaneously. It is safe. They are ultimately both transformed by the body to the same active metabolite, dextroamphetamine. They differ in the rate they are transformed, Adderall (adderrall) rapidly, Vyvanse slowly. For college students who sometimes study late at night, supplemental Adderall (adderrall) makes sense. Taking them together has an additive effect, not a synergistic effect. There are no significant pharmacokinetic interactions. They are safe and reasonable in combination.
Yes, it's safe. Unless she's combining them, and taking more than what her psych has prescribed. Also if she takes her husband's meds, that's pretty uncool considering she's causing him to go without(if he indeed has ADD.)
Not everyone has bad side effects from Adderall (adderrall), dollyn. Also there is little or no proof that 'using' vitamins will help ADD. It's best to get vitamins from your diet, and use a daily vitamin just to be sure, even if some claim they're bad for you. Very few people have died from Adderall (adderrall), so I'll save Ali some time looking up something as retarded as that. Is it addictive? Yes. Is it only for people with ADD, severe forms of non-responsive depression, and narcolepsy. Yes. In the future, please do a little research before typing a bunch of misinformation.
Also... specialmom, amphetamines are still speed. So yes, even people with ADD(not all are hyperactive or bounce off the walls)might feel the effects. Kids are the ones who usually respond like zombies on ADD meds. This is why ADD meds cause most to lose weight, forget to eat, have trouble sleeping, and feel restless until finding the right medication and dosage.
Got it LeslyVernon---------- my post was in reference to the posters comments regarding his sister's reasons for wanting to take adderall (adderrall). She takes it sporadically when she has to work to give her more energy. That is using it as speed and not a medication for add. She does not take it for its intended purpose and that is not why people are prescribed these medications.
Ohhhh, I didn't realize that she was using it ONLY for more energy at work. I actually know tons of people who misuse it, get it through psychs just for the energy, extra motivation or just weight loss.
In the long run, it hurts the people who actually have it. That's why there are actual psychs and doctors out there who don't think adults have ADD that needs medications to be controlled. It won't kill her, but she is definitely misusing it. But a few psychs will give ADDers who complain of crashing around 6 or 8 p.m. who have night classes or night jobs a 10 mg IR tablet of Adderall (adderrall) or Dexedrine... my psych did that for me when I had classes beginning at 9 a.m., and had a night class at 7 p.m... I was literally dead after working out early in the mornings, and then being in school most the day.
My son has a px for 40mg Vyvanse in the am, with a 10mg Adderall (adderrall) boost for afternoon/evening work as needed. This morning, before I found an answer to whether or not it is safe, he took the two pills simultaneously - he has 2 final exams today and thought this would help. I'm quite worried - he left the house 35 minutes ago and I haven't found an answer yet. He has tolerated both medicines well, and at one time had a px has high as 70mg for Vyvanse. We tried Strattera, but that lead to depression - bad med for him. Thoughts?
Sorry, I didn't see this sooner. But by now I suspect you have your answer from him. But for the future, here are some things to try.
A high protein breakfast will usually make the stem meds more effective and even last longer. One of those high protein drinks works quite well. You do want to try this before the test to know just how well it works. Also get a good nights sleep. Its better to study less the night before the test so you can get the sleep, then pull an all nighter.
All meds have a time of duration. He is taking the Adderall (adderrall) in the afternoon because the V was no longer working. But, you can't add an Adderall (adderrall) at the same time and expect a longer duration. Basically V should last 10 or so hours. If it does not, you need to increase the dose or do the boost.
Also, things like orange juice in the morning really cuts down on how long stim meds work.
Hope this helps, please post if you have any more questions.
Oh, I am curious how the pills affected him. The Adderall (adderrall) was a pretty small dose and its time of duration is around 6 hours. So I am guessing he didn't notice much of a difference? Best wishes.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.